Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Numerical solution of some classical differential-difference equations
HTML articles powered by AMS MathViewer

by George Marsaglia, Arif Zaman and John C. W. Marsaglia PDF
Math. Comp. 53 (1989), 191-201 Request permission


For differential-difference equations, we provide a method that gives numerical solutions accurate to hundreds or even thousands of digits. We illustrate with numerical solutions to three classical problems. With a few exceptions, previous claims of extended accuracy for these problems are found to be wrong.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L05, 65Q05
  • Retrieve articles in all journals with MSC: 65L05, 65Q05
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 191-201
  • MSC: Primary 65L05; Secondary 65Q05
  • DOI:
  • MathSciNet review: 969490